Illinois Journal of Mathematics

Extensions of continuous functions on dense semigroups

H. D. Junghenn

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 3 (1983), 421-435.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046368

Digital Object Identifier
doi:10.1215/ijm/1256046368

Mathematical Reviews number (MathSciNet)
MR698305

Zentralblatt MATH identifier
0508.22009

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Secondary: 22A20: Analysis on topological semigroups

Citation

Junghenn, H. D. Extensions of continuous functions on dense semigroups. Illinois J. Math. 27 (1983), no. 3, 421--435. doi:10.1215/ijm/1256046368. https://projecteuclid.org/euclid.ijm/1256046368


Export citation